# SDR AALA202205130066

- Difficulty date: May 12, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 55,239 hours, 34,917 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Part number: VFT300B00
- Part serial: 042606748
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 6,337 hours, 3,702 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN PRESSURIZATION FAULT CABIN NOT PRESSURIZING AT 14,000 FT DESCENDED TO 10,000 FT.  ALSO ENCOUNTERED A VENT BLOWER FAULT AND EXTRACT FAULT AT 12, 000 FT. EXTRACT VALVE OPEN ENTIRE TIME. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO ORD WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE PERFORMED TSM 21-60-00 AND VERIFIED THE SKIN AIR OUTLET VALVE 22HQ WOULD FAIL INTERMITTENTLY AND REPLACED IT  PER AMM 21-26-53. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED OF THE AIRCRAFT PRESSURIZATION SYSTEM WITH NO DEFECTS NOTED.
